# SDR IXXA09SMN093S

- Difficulty date: August 13, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Wing Aileron
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND LEFT WING INBOARD AILERON UPPER SKIN DENTED AT STATION XA 515.000. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED CRACKED SKIN. FABRICATED NEW SKIN AND BONDED DOUBLERS. BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED, AND PRIMED AREA AND REPAIR PART. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM CHAPTER 57-8-1 FIGURE 1, DC8 SRM 51-1-21, DC8 SRM 51-1-9 TR 51-142, AND DC8 SRM 51-1-8B.
